# SDR DXTA200601206

- Difficulty date: January 18, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 5,471 hours, 3,425 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 67275043
- Part serial: W262
- Condition: Inoperative
- Location: Mlg
- Part time: 5,471 hours, 3,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE AND GEAR SELECTED TO UP POSITION, RED -UNLOCK- LIGHT REMAINED ON.  GEAR WAS CYCLED WITH SAME RESULT.  REMOVED & REPLACED NLG UPLOCK ACTUATOR & SPRING.  PERFORMED GEAR SWING & LEAK CHECK OF ALL EFFECTED COMPONENTS, CHECKED GOOD AT THIS TIME.  CHECKED NLG DOORS FOR FIT & FLUSHNESS.  ALL WORK IAW CE 750 M/M CH 32-30-00, 32-30-05, 32-30-00, 32-60-00, 52-80-20, 7-10-00.
